A Noether theorem for stochastic operators on Schatten classes - Publikacja - MOST Wiedzy

Wyszukiwarka

A Noether theorem for stochastic operators on Schatten classes

Abstrakt

We prove that a stochastic (Markov) operator S acting on a Schatten class C_1 satisfies the Noether condition S'(A) = A and S'(A^2) = A^2, where A is a Hermitian bounded linear operator on a complex Hilbert space H, if and only if, S(E(G)XE(G)) = E(G)S(X)E(G) holds true for every Borel subset G of the real line R, where E(G) denotes the orthogonal projection coming from the spectral resolution of A. Similar results are obtained for stochastic one-parameter contiuous semigroups.

Cytowania

  • 3

    CrossRef

  • 3

    Web of Science

  • 3

    Scopus

Autorzy (2)

Cytuj jako

Pełna treść

pełna treść publikacji nie jest dostępna w portalu

Słowa kluczowe

Informacje szczegółowe

Kategoria:
Publikacja w czasopiśmie
Typ:
artykuł w czasopiśmie wyróżnionym w JCR
Opublikowano w:
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS nr 452, wydanie 2, strony 1395 - 1412,
ISSN: 0022-247X
Język:
angielski
Rok wydania:
2017
Opis bibliograficzny:
Bartoszek W., Bartoszek K.: A Noether theorem for stochastic operators on Schatten classes// JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS. -Vol. 452, iss. 2 (2017), s.1395-1412
DOI:
Cyfrowy identyfikator dokumentu elektronicznego (otwiera się w nowej karcie) 10.1016/j.jmaa.2017.03.068
Weryfikacja:
Politechnika Gdańska

wyświetlono 61 razy

Publikacje, które mogą cię zainteresować

Meta Tagi